# SDR UALA2010020500455

- Difficulty date: February 3, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 58,323 hours, 10,717 cycles
- Engine: Pwa PW4077
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Part number: 80316301
- Part serial: 4446
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 HAS DECREASED FROM 1360 PSI TO 1230 PSI IN 4 HRS W-O USING IT. FOUND REGULATOR VALVE AT CREW BOTTLE LEAKING. R & R VALVE WITH O RINGS LEAK CKS OK. SERVICED O2 TO FULL.
